Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 355, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 4, 2011, 12:05 AM EDT for 5 counties in Ohio. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2011, 12:05 AM EDT (04:05 UTC)
- Expired
- Sep 4, 2011, 12:45 AM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Franklin County, OH, Licking County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 12:20 AM EDT | TSTM WND DMG | Delaware, OH | ONE 2 TO 3 FOOT TREE DOWN IN THE MIDDLE OF TOWN. RAILROAD CROSSING ARM GUARD EQUIPMENT BENT. SEVERAL BIG TREE LIMBS FALLEN ON CARS THROUGHOUT THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2058 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS51 KILN 040405
SVRILN
OHC041-049-089-097-159-040445-
/O.NEW.KILN.SV.W.0355.110904T0405Z-110904T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1205 AM EDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN CENTRAL OHIO...
NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
WESTERN LICKING COUNTY IN CENTRAL OHIO...
NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
* UNTIL 1245 AM EDT.
* AT 1202 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DELAWARE TO JEFFERSON...MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE DARBY...
DUBLIN...
HILLIARD...
POWELL...
UPPER ARLINGTON...
WORTHINGTON...
SUNBURY...
MINERVA PARK...
IN ADDITION...COLUMBUS ZOO...STRATFORD...LEONARDSBURG...LEWIS
CENTER...NEW ROME...KILBOURNE...LINCOLN VILLAGE AND ALUM CREEK STATE
PARK ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 83 AND 116...
I-71 BETWEEN MILE MARKERS 104 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8272 3994 8281 3991 8281 3991 8279
3991 8280 3993 8334 4037 8315 4036 8279
4035 8275 4035 8274 4028 8274 4027 8259
TIME...MOT...LOC 0405Z 271DEG 19KT 4028 8307 3993 8326
$$1 follow-up statement
167
WWUS51 KILN 040428
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1228 AM EDT SUN SEP 4 2011
OHC097-159-040438-
/O.CAN.KILN.SV.W.0355.000000T0000Z-110904T0445Z/
MADISON OH-UNION OH-
1228 AM EDT SUN SEP 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND
NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3994 8272 3994 8281 3991 8279 3992 8323
3994 8323 4037 8305 4036 8279 4035 8274
4028 8274 4027 8259
TIME...MOT...LOC 0428Z 271DEG 19KT 4028 8291 4002 8310
$$
OHC041-049-089-040445-
/O.CON.KILN.SV.W.0355.000000T0000Z-110904T0445Z/
DELAWARE OH-FRANKLIN OH-LICKING OH-
1228 AM EDT SUN SEP 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR WESTERN LICKING...NORTHERN FRANKLIN AND EASTERN DELAWARE COUNTIES
IN CENTRAL OHIO...
AT 1227 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM INTERSTATE 71 AT US ROUTE
36/STATE ROUTE 37 TO UPPER ARLINGTON...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WORTHINGTON...UPPER ARLINGTON...SUNBURY...WESTERVILLE...COLUMBUS...
MINERVA PARK...SUMMIT STATION...REYNOLDSBURG...JOHNSTOWN...GAHANNA
AND BEXLEY.
IN ADDITION...VALLEYVIEW...RIVERLEA...MARBLE CLIFF...GRANDVIEW
HEIGHTS...GALENA...OLIVE GREEN...STATE ROUTE 310 AT STATE ROUTE 161
AND JERSEY ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 88 AND 116...
I-71 BETWEEN MILE MARKERS 104 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8272 3994 8281 3991 8279 3992 8323
3994 8323 4037 8305 4036 8279 4035 8274
4028 8274 4027 8259
TIME...MOT...LOC 0428Z 271DEG 19KT 4028 8291 4002 8310
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 8:14 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Sep 3, 8:14 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 814 PM EDT SAT SEP 3 2011 .SYNOPSIS... HOT AND HUMID WEATHER WILL ABATE OVER THE WEEKEND AS CLOUDS INCREASE AND AN ADVANCING COLD FRONT PUSHES TOWARD THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A SLOW MOVING COLD FRONT AS IT DROPS SOUTHEAST THROUGH THE REGION ON SUNDAY. CONSIDERABLY COOLER AIR WILL FOLLOW BEHIND THE FRONT EARLY INTO THE WORK WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... NUMEROUS BOUNDARIES ARE STILL EVIDENT ON RADAR ACROSS THE NORTHWEST HALF OF OUR FA. INSTABILITY WILL SLOWLY WEAKEN THROUGH THE OVERNIGHT HOURS...BUT TOUGH TO RULE OUT SOME LINGERING THUNDERSTORMS THROUGH THIS EVENING GIVEN SOME WEAK FORCING ALONG THE BOUNDARIES. A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL THEN PUSH DOWN FROM THE NORTHWEST LATER TONIGHT AHEAD OF ADVANCING COLD FRONT. AHEAD OF THE FRONT...OVERNIGHT LOWS WILL REMAIN WARM...GENERALLY IN THE UPPER 60S TO LOWER 70S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... AS THE TROUGH BECOMES MORE PRONOUNCED THROUGH SUNDAY...IT SLOWS DOWN ON THE BACK SIDE OF THE HIGH. AS A RESULT...HAVE PROLONGED CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY AND INTO EARLY MONDAY WITH THE ASSOC SFC FRONT MOVING MORE SLOWLY THROUGH THE REGION. BOTH THE GFS AND ECMWF DO NOT HAVE THE UPR TROUGH LAGGING QUITE AS MUCH AS PREVIOUS RUNS. BUT WITH UPR LOW AND LEE REMNANTS CUTTING OFF AND PUSHING NE INTO SE OHIO VALLEY...AS SHOWERS LINGERING FROM THE POST FRONTAL TROUGH BEGIN TO EXIT THE FCST AREA BY MONDAY NIGHT...THE UPR LOW WILL BRING SLOWLY INCREASING PRECIP CHANCES BY DAYBREAK ON TUESDAY. && .LONG TERM /TUESDAY THROUGH SATURDAY/... COMPLICATED INTERACTIONS BETWEEN NORTHERN STREAM AND REMNANTS OF TROPICAL STORM WILL OCCUR THROUGH THE MIDDLE OF THE WEEK. BUT MEDIUM RANGE MODELS ARE IN A BROAD CONSENSUS THAT A CLOSED UPPER LOW WILL EVENTUALLY DRIFT NORTH FROM THE GULF COAST STATES INTO THE OHIO VALLEY. THIS WILL RESULT IN QUITE A BIT OF CLOUD COVER SPREADING INTO THE REGION. THERE WILL ALSO BE A PRETTY GOOD CHANCE OF SHOWERS PARTICULARLY ON THE EAST SIDE OF THE LOW. GIVEN LATEST FORECAST POSITIONS THAT WOULD PUT HIGHER POPS IN THE EASTERN PART OF THE FORECAST AREA TUESDAY NIGHT INTO THURSDAY. APPEARS THAT UPPER LOW WILL BECOME QUASI-STATIONARY AND SLOWLY WEAKEN THROUGH THE END OF THE WEEK. SO CONDITIONS WILL GRADUALLY IMPROVE WITH PRECIPITATION DECREASING IN COVERAGE. CLOUD COVER AND MOISTURE WILL RESULT IN SMALLER DIURNAL RANGES IN TEMPERATURE. HIGHS WILL BE WELL BELOW NORMAL DURING THE MIDDLE OF THE WEEK AND THEN SLOWLY MODERATE TOWARDS THE WEEKEND. LOWS WILL BE NEAR OR SLIGHTLY BELOW SEASONAL AVERAGE. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... SEVERAL OUTFLOW BOUNDARIES ARE STILL FLOATING AROUND AND THIS MAY BE ENOUGH TO SPARK A STRAY SHOWER OR THUNDERSTORM THROUGH THIS EVENING. THE BEST CHANCE FOR THIS WOULD APPEAR TO BE TO THE NORTHWEST OF INTERSTATE 71. OTHERWISE...WE COULD SEE SOME PARTIAL CLEARING AS WE HEAD INTO THE OVERNIGHT HOURS..ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE AREA...AND THIS MAY ALLOW FOR SOME PATCHY MVFR FOG DEVELOPMENT. COLD FRONT WILL DROP DOWN FROM THE NORTHWEST THROUGH THE DAY ON SUNDAY. MODELS DIFFER SOME ON HOW FAST THE FRONT WILL ACTUALLY PUSH THROUGH AND DEPENDING ON TIMING...PCPN COULD LINGER AT THE TAF SITES THROUGH MUCH OF THE DAY ON SUNDAY. WILL THEREFORE LINGER A VCTS THROUGH A GOOD PART OF THE LATTER PART OF THE TAF PERIOD. OUTLOOK...THUNDERSTORMS POSSIBLE INTO SUNDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JDR NEAR TERM...JGL SHORT TERM...JDR LONG TERM... AVIATION...JGL
Hazardous weather outlook, Sep 3, 10:48 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1048 PM EDT SAT SEP 3 2011 INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-050300- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- BUTLER-WARREN-CLINTON-HAMILTON- 1048 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MODERATELY UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT. A FEW OF THESE STORMS WILL PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ094>100-OHZ064-065-073-074-078>082-088-050300- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PICKAWAY- FAIRFIELD-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 1048 PM EDT SAT SEP 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION SUNDAY. THIS FRONT WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 3, 10:22 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST VANDALIA 39.88N 84.19W
09/03/2011 E60 MPH MONTGOMERY OH TRAINED SPOTTER
&&
ALANRLocal storm report, Sep 3, 10:58 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1058 PM EDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST DONNELSVILLE 39.92N 83.95W
09/03/2011 E60 MPH CLARK OH TRAINED SPOTTER
&&
ALANRSpecial weather statement, Sep 3, 11:17 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1117 PM EDT SAT SEP 3 2011
OHZ042-051-060-040415-
DARKE OH-MIAMI OH-PREBLE OH-
1117 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...WESTERN MIAMI
AND SOUTHERN DARKE COUNTIES THROUGH 1215 AM EDT...
AT 1116 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ELDORADO...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW MADISON...ARCANUM
AND GREENVILLE.
ALSO...ELDORADO...WEST MANCHESTER...CASTINE...WAYNE LAKES...ITHACA...
GORDON...ABBOTTSVILLE AND PITSBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3994 8481 4017 8455 4000 8435 3992 8448
3992 8449 3991 8449 3977 8469 3991 8482Special weather statement, Sep 3, 11:22 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1122 PM EDT SAT SEP 3 2011
INZ080-KYZ089-090-094-040415-
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
1122 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...
CARROLL...NORTHWESTERN OWEN AND SWITZERLAND COUNTIES THROUGH 1215 AM
EDT...
AT 1120 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST
OF INTERSTATE 71 AT MILE MARKER 40...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...VEVAY AND
WARSAW.
ALSO...LOCUST...PRESTONVILLE...ENGLISH...GENERAL BUTLER STATE PARK...
LANGSTAFF...WORTHVILLE...BRAYTOWN AND EASTERDAY ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3875 8526 3870 8521 3877 8521 3888 8499
3870 8479 3869 8478 3865 8478 3857 8508
3859 8509 3858 8521 3863 8523 3871 8532Special weather statement, Sep 3, 11:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 PM EDT SAT SEP 3 2011
OHZ051-061-040430-
MIAMI OH-MONTGOMERY OH-
1125 PM EDT SAT SEP 3 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONTGOMERY AND
SOUTHWESTERN MIAMI COUNTIES THROUGH 1230 AM EDT...
AT 1124 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BROOKVILLE...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ENGLEWOOD...WEST
MILTON...VANDALIA AND TIPP CITY.
ALSO...PHILLIPSBURG...FORT MCKINLEY...NORTHVIEW...GARLAND...UNION...
LUDLOW FALLS...GINGHAMSBURG AND PHONETON ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3990 8407 3975 8435 3986 8448 3990 8449
3992 8447 3992 8443 3995 8443 4006 8428Local storm report, Sep 3, 11:47 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 PM EDT SAT SEP 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG WEST ALEXANDRIA 39.74N 84.53W
09/03/2011 PREBLE OH TRAINED SPOTTER
TREES DOWN
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:22 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 23 min |
| Sep 3, 8:38 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| Sep 3, 8:40 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| Sep 3, 8:42 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Miami, Shelby | 18 min |
| Sep 3, 9:57 PM EDT | Special Weather Statement | ILN | Montgomery | 48 min |
| Sep 3, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 42 min |
| Sep 3, 10:20 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Sep 3, 10:39 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 51 min |
| Sep 3, 11:02 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison, Miami | 43 min |
| Sep 3, 11:10 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 50 min |
| Sep 3, 11:17 PM EDT | Special Weather Statement | ILN | Darke | 58 min |
| Sep 3, 11:25 PM EDT | Special Weather Statement | ILN | Montgomery | 65 min |
| Sep 3, 11:31 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 44 min |
| Sep 3, 11:53 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 52 min |
| Sep 4, 12:18 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Hardin, Logan, Union | 3 hr |
| Sep 4, 12:40 AM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 2 hr |
| Sep 4, 12:50 AM EDT | Special Weather Statement | ILN | Franklin, Madison | 40 min |
| Sep 4, 1:03 AM EDT | Special Weather Statement | ILN | Hamilton | 27 min |
| Sep 4, 2:35 AM EDT | Special Weather Statement | ILN | Clark, Madison | 55 min |
| Sep 4, 2:37 AM EDT | Special Weather Statement | ILN | Warren | 53 min |
| Sep 4, 2:39 AM EDT | Special Weather Statement | ILN | Hamilton | 66 min |
| Sep 4, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 39 min |
| Sep 4, 3:32 AM EDT | Special Weather Statement | ILN | Delaware, Franklin | 58 min |
| Sep 4, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 60 min |
| Sep 4, 5:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.